RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 52, Issue 4  


Structure of differential operators on a locally compact abelian group
S. S. Akbarov
3
Lie algebras admitting a hypercentrally regular automorphism
A. I. Belov
15
Algebrogeometric solutions of the nonlinear boundary problem on a segment for the sine-Gordon equation
R. F. Bikbaev, A. R. Its
19
Isometric submanifolds of arbitrary codimension in Euclidean space with the same Grassman image
A. A. Borisenko
29
Serré injective sheaves
A. B. Verevkin
35
Ramification of a multiple eigenvalue of the Dirichlet problem for the Laplacian under singular perturbation of the boundary condition
R. R. Gadyl'shin
42
Complete controllability of various-speed singularly perturbed systems
G. A. Kurina
56
Unconditional basis property of exponentials with a gap in the spectrum
A. M. Minkin
62
Extensions of optimal partition problems for spaces with measures
È. M. Nazarov
68
On optimal direct methods for solving Volterra equations in a Hilbert space
S. V. Pereverzev, A. N. Urumbaev
74
Fields of symmetric tensors on a compact Riemannian manifold
S. E. Stepanov
85
Criterion for the asymptotic optimality of projection-grid subspaces
N. A. Strelkov
89
Subnormal structure of two-dimensional linear groups over 6-primitive rings
S. Tazhetdinov
99
The Hardy inequalities
L. V. Taikov
106
Sufficient conditions of the conservatism of a minimal dynamical semigroup
A. M. Chebotarev
112
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019